MU Digital Repository
Logo

Finitistic Spaces in L-Topological Spaces

Baiju, T and John, Sunil Jacob (2009) Finitistic Spaces in L-Topological Spaces. Proyecciones Journal of Mathematics , 28 (1). pp. 48-56. ISSN 0716-0917

[img]
Preview
PDF
finitistic.pdf

Download (177kB)

Abstract

In this paper the concept of finitistic spaces in L-topological spaces is introduced by means of α-Q-covers of open L - subsets. Also a characterization of finitistic spaces in the weakly induced L-topological spaces is obtained. Moreover the behavior of finitistic spaces under various types of maps such as fuzzy perfect maps is also investigated.

Item Type: Article
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Sep 2011 10:28
Last Modified: 08 Sep 2011 10:28
URI: http://eprints.manipal.edu/id/eprint/1286

Actions (login required)

View Item View Item